Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 96, NWS Eureka, CA

November 18, 2011

NWS Eureka, CA issued this small craft advisory at Nov 18, 2011, 11:02 PM PST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2011, 11:02 PM PST (07:02 UTC)
Expired
Nov 20, 2011, 3:00 AM PST
In force
28 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WHUS76 KEKA 190702
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1102 PM PST FRI NOV 18 2011

PZZ450-191515-
/O.EXP.KEKA.SE.W.0014.000000T0000Z-111119T0700Z/
/O.NEW.KEKA.SC.Y.0096.111119T0702Z-111120T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1102 PM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST SATURDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SATURDAY. THE
HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. 

* SEAS...NW SWELL OF 16 TO 18 FT AT 15 SECONDS WILL SLOWLY SUBSIDE
  THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-475-191100-
/O.CON.KEKA.SE.W.0014.000000T0000Z-111119T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1102 PM PST FRI NOV 18 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY... 

* SEAS...NW SWELL OF 18 TO 20 FT AT 15 SECONDS WILL SLOWLY SUBSIDE
  BEGINNING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
959 
WHUS76 KEKA 191115
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
315 AM PST SAT NOV 19 2011

PZZ470-192000-
/O.EXP.KEKA.SE.W.0014.000000T0000Z-111119T1100Z/
/O.EXB.KEKA.SC.Y.0096.000000T0000Z-111120T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
315 AM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE
HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. 

* WINDS...SOUTH INCREASING TO 15 TO 25 KT THIS AFTERNOON AND
  CONTINUING INTO THIS EVENING.

* SEAS...NW SWELL OF 13 TO 15 FT AT 12 SECONDS WILL SLOWLY SUBSIDE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-192000-
/O.EXP.KEKA.SE.W.0014.000000T0000Z-111119T1100Z/
/O.EXB.KEKA.SC.Y.0096.000000T0000Z-111120T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
315 AM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE
HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. 

* SEAS...NW SWELL OF 10 TO 12 FT AT 12 SECONDS WILL SLOWLY SUBSIDE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-192000-
/O.EXP.KEKA.SE.W.0014.000000T0000Z-111119T1100Z/
/O.EXB.KEKA.SC.Y.0096.000000T0000Z-111120T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
315 AM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SUNDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SUNDAY. THE
HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. 

* WINDS...SOUTH INCREASING TO 15 TO 25 KT THIS AFTERNOON AND
  CONTINUING TONIGHT. OCCASIONAL GUSTS TO 35 KT THIS EVENING.

* SEAS...NW SWELL OF 12 TO 14 FT AT 12 SECONDS WILL SLOWLY SUBSIDE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-192000-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-111120T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
315 AM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* SEAS...NW SWELL OF 11 TO 13 FT AT 13 SECONDS WILL SLOWLY SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
963 
WHUS76 KEKA 191648
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 AM PST SAT NOV 19 2011

PZZ450-200100-
/O.EXT.KEKA.SC.Y.0096.000000T0000Z-111120T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
848 AM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* WINDS...SOUTHEAST WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30
  KT IN THE AFTERNOON AND EVENING.

* SEAS...NW SWELL OF 11 TO 13 FT AT 14 SECONDS WILL SLOWLY
  SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-200100-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-111120T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 AM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS...SOUTH INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO
  35 KT THROUGH THIS EVENING.

* SEAS...NW SWELL OF 12 TO 14 FT AT 14 SECONDS WILL SLOWLY SUBSIDE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-200100-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-111120T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
848 AM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* WINDS...SOUTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH
  THIS EVENING.

* SEAS...STEEP SEAS AS HIGH AS 8 FT UNTIL LATE EVENING. NW SWELL
  OF 12 TO 14 FT AT 14 SECONDS WILL SLOWLY SUBSIDE THROUGH
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-200100-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-111120T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
848 AM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* WINDS...SOUTHEAST WINDS 20 TO 30 KT THROUGH THIS EVENING.

* SEAS...NW SWELL OF 11 TO 13 FT AT 14 SECONDS WILL SLOWLY
  SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
358 
WHUS76 KEKA 192224
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
224 PM PST SAT NOV 19 2011

...A PROLONGED PERIOD OF STRONG SOUTH WINDS EXPECTED FOR THE FIRST
HALF OF THE WEEK...

.SOUTH WINDS WILL BEGIN TO INCREASE ON MONDAY AHEAD OF A SLOW
MOVING FRONT. GALE FORCE WINDS ARE POSSIBLE AS EARLY AS MONDAY
AFTERNOON OVER THE OUTER WATERS...WITH THE STRONGEST PERIOD OF
WINDS FROM MONDAY NIGHT THROUGH WEDNESDAY AFTERNOON. STORM FORCE
GUSTS ARE POSSIBLE TUESDAY NIGHT IN THE OUTER WATERS. 

PZZ475-201200-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-111120T1100Z/
/O.NEW.KEKA.GL.A.0031.111122T1200Z-111123T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
224 PM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH WEDNESDAY
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM
PST SUNDAY. 

* WINDS...SOUTH WINDS 20 TO 30 KT WITH A FEW GUSTS TO 35 KT
  TONIGHT. A PROLONGED PERIOD OF SOLID GALE FORCE WINDS ARE EXPECTED
  TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A FEW STORM FORCE
  GUSTS ARE POSSIBLE EARLY WEDNESDAY.

* SEAS...NW SWELL OF 9 TO 12 FT AT 13 SECONDS WILL SLOWLY SUBSIDE
  OVERNIGHT. STEEP SHORT PERIOD SEAS MAY BUILD AS HIGH AS 15 TO 18
  FT TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-201200-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-111120T0800Z/
/O.NEW.KEKA.GL.A.0031.111122T0000Z-111123T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
224 PM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
MIDNIGHT PST TONIGHT. 

* WINDS...SOUTH WINDS 20 TO 30 KT WITH A FEW GUSTS TO 35 KT THIS
  EVENING. A PROLONGED PERIOD OF SOLID GALE FORCE WINDS ARE
  EXPECTED MONDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. STORM
  FORCE GUSTS ARE POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON.

* SEAS...NW SWELL OF 10 FT AT 13 SECONDS WILL QUICKLY SUBSIDE
  OVERNIGHT. STEEP SHORT PERIOD SEAS MAY BUILD AS HIGH AS 18 TO 22 FT
  TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-200800-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-111120T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
224 PM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* WINDS...SOUTHEAST WINDS 15 TO 25 KT UNTIL MIDNIGHT. SOUTHERLY
  GALES ARE POSSIBLE TUESDAY AND WEDNESDAY.

* SEAS...NW SWELL OF 10 FT AT 13 SECONDS WILL QUICKLY SUBSIDE THIS
  EVENING. STEEP SHORT PERIOD SEAS ARE POSSIBLE ON TUESDAY AND
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-200800-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-111120T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
224 PM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* WINDS...SOUTHEAST WINDS 15 TO 30 KT UNTIL MIDNIGHT. SOUTHERLY
  GALES ARE POSSIBLE LATE TUESDAY AND WEDNESDAY.

* SEAS...NW SWELL OF 10 TO 12 FT AT 13 SECONDS WILL QUICKLY
  SUBSIDE OVERNIGHT. STEEP SHORT PERIOD SEAS ARE POSSIBLE LATE
  TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
458 
WHUS76 KEKA 200508
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 PM PST SAT NOV 19 2011

...A PROLONGED PERIOD OF STRONG SOUTH WINDS EXPECTED FOR THE
FIRST HALF OF THE WEEK...

.SOUTH WINDS WILL BEGIN TO INCREASE ON MONDAY AHEAD OF A SLOW
MOVING FRONT. GALE FORCE WINDS ARE POSSIBLE AS EARLY AS MONDAY
AFTERNOON OVER THE OUTER WATERS...WITH THE STRONGEST PERIOD OF
WINDS FROM MONDAY NIGHT THROUGH WEDNESDAY AFTERNOON. STORM FORCE
CONDITIONS ARE POSSIBLE TUESDAY NIGHT IN THE OUTER WATERS.

PZZ450-200615-
/O.CAN.KEKA.SC.Y.0096.000000T0000Z-111120T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
908 PM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

PZZ470-201100-
/O.EXT.KEKA.SC.Y.0096.000000T0000Z-111120T1100Z/
/O.CON.KEKA.GL.A.0031.111122T0000Z-111123T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
908 PM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM SUNDAY.
A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON.

* WINDS...SOUTHEAST WINDS 15 TO 25 KT BEFORE MIDNIGHT. A
  PROLONGED PERIOD OF STRONG GALE FORCE WINDS ARE EXPECTED MONDAY
  AFTERNOON THROUGH WEDNESDAY AFTERNOON. STORM FORCE CONDITIONS
  ARE POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON.

* SEAS...NW SWELL OF 8 TO 10 FT AT 12 SECONDS WILL QUICKLY SUBSIDE
  OVERNIGHT. STEEP SHORT PERIOD SEAS MAY BUILD ON TUE AND WED AS
  HIGH AS 18 TO 22 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-201100-
/O.EXT.KEKA.SC.Y.0096.000000T0000Z-111120T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
908 PM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM SUNDAY.

* WINDS...SOUTHEAST WINDS 15 TO 25 KT...EXCEPT TO 30 KT NEAR CAPE
  MENDOCINO UNTIL MIDNIGHT. HIGHER GUSTS ARE POSSIBLE IN THE EARLY
  OVERNIGHT HOURS. SOUTHERLY GALES ARE POSSIBLE LATE TUESDAY AND
  WEDNESDAY.

* SEAS...NW SWELL OF 8 TO 10 FT AT 12 SECONDS WILL QUICKLY SUBSIDE
  OVERNIGHT. STEEP SHORT PERIOD SEAS ARE POSSIBLE LATE TUESDAY AND
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-201100-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-111120T1100Z/
/O.CON.KEKA.GL.A.0031.111122T1200Z-111123T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 PM PST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY. A
GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
WEDNESDAY AFTERNOON.

* WINDS...SOUTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT UNTIL
  MIDNIGHT. A PROLONGED PERIOD OF STRONG GALE FORCE WINDS ARE
  EXPECTED TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON. STORM
  FORCE CONDITIONS ARE POSSIBLE EARLY WEDNESDAY.

* SEAS...NW SWELL OF 9 TO 12 FT AT 12 SECONDS WILL SLOWLY SUBSIDE
  OVERNIGHT. STEEP SHORT PERIOD SEAS MAY BUILD TUE AND WED AS HIGH
  AS 15 TO 18 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 3:57 PM PST, 7 hours 5 minutes earlier.

Area forecast discussion, Nov 18, 3:57 PM PST, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
357 PM PST FRI NOV 18 2011

.SYNOPSIS...
RAIN AND MOUNTAIN SNOW SHOWERS WILL TAPER OFF TONIGHT. A FEW SHOWERS
WILL BE POSSIBLE ON SATURDAY BUT OVERALL EXPECT A DRIER DAY AS A
STORM SYSTEM PASSES OFFSHORE. CONDITIONS WILL CONTINUE TO IMPROVE
WITH SOME SUNSHINE EXPECTED FOR SUNDAY INTO MONDAY BEFORE RAIN
RETURNS FOR THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...
500MB TROUGH AXIS AND STRONG VORT MAX IS JUST ABOUT ON THE COAST
NEAR THE ORCA BORDER AND WILL CONTINUE PRESSING EASTWARD. ASSOCIATED
AXIS OF COLDEST AIR ALOFT WILL CONTINUE PASSING EAST WITH NVA AND
WARMING ALOFT RESULTING IN SNOW LEVELS TENDING TO RISE OVERNIGHT.
LATEST SATELLITE AND RADAR TRENDS ALSO INDICATING DECREASING
COVERAGE IN SHOWER ACTIVITY WITH MORE BREAKS IN THE CLOUD
COVER...ALTHOUGH SOME OF THE SHOWERS ARE STILL RELATIVELY INTENSE
WITH INSTABILITY MAXIMIZED. NSSL SNOW LEVEL ANALYSIS IS FITTING
WEBCAMS AND OBS FAIRLY WELL...RANGING FROM JUST ABOVE 2000 FT NEAR
THE ORCA BORDER TO 3500 FT IN EASTERN MENDOCINO COUNTY. WEBCAM ALONG
199 AT THE OREGON BORDER JUST ABOVE 1700 FT HAD SNOW AT LEAST
BRIEFLY AND THE SNOW COATED THE PAVEMENT OVER BERRY SUMMIT THIS
AFTERNOON WITH A HEAVIER BURST. SOMEWHAT MORE STABLE AND DRIER AIR
WILL PUSH IN FOR TONIGHT WITH DECREASED SHOWER ACTIVITY. OVERALL
SNOWFALL REPORTS WERE LIMITED AND ALTHOUGH SEVERAL INCHES LIKELY
OCCURRED ABOVE 4000 FT IT SEEMS LIKE SLIGHTLY HIGHER SNOW LEVELS THAN
EXPECTED STARTING OFF AND SHOWERY NATURE OF PRECIPITATION KEPT
ACCUMULATIONS TO A MINIMUM BELOW 3500 FT WITH JUST BRIEF COATINGS AT
THE PASSES. THAT SAID WILL EXTEND THE ADVISORY UNTIL 10 PM. ALTHOUGH
WE WILL NOT BE DEALING WITH ADVISORY AMOUNTS SOME HEAVIER SNOW BURSTS
MAY OCCUR RESULTING IN QUICK COATINGS OVER THE PASSES DURING THE
EVENING COMMUTE.

MAIN CHANGES WITH THE NEXT SYSTEM TRACKING SOUTHWARD OFF THE COAST
WERE TO DRY THINGS OUT FOR SUNDAY AND GO MORE OPTIMISTIC WITH CLOUD
COVER. ON SATURDAY MOST OF THE MODELS ARE INDICATING SOME
OVERRUNNING LIGHT RAIN DEVELOPING WITH A WEAK WARM FRONT NORTH OF
CAPE MENDOCINO...OTHERWISE JUST ABOUT ALL OF THE ASSOCIATED
PRECIPITATION IS EXPECTED TO STAY OFFSHORE. LEFT SOME CHC POPS
FURTHER SOUTH IN MENDOCINO COUNTY AS SOUTHERLY FLOW MAY ALLOW MORE
LOW LEVEL MOISTURE TO CREEP IN...OTHERWISE THE FLOW ACROSS THE REST
OF THE CWA WILL TEND EASTERLY AND OFFSHORE ESPECIALLY BY LATE
SATURDAY THROUGH SUNDAY. MAJOR DIFFERENCES AROSE WITH HE LATEST
RUNS OF THE GFS WRT THE NEXT SYSTEM FOR THE MIDDLE TO LATER PART OF
NEXT WEEK...WITH A MUCH SLOWER AND MORE AMPLIFIED PROGRESSION. GIVEN
THE LACK OF SUPPORT FROM OTHER MODEL GUIDANCE OPTED TO MAKE FEW
CHANGES TO THE EXTENDED FORECAST. RIDGING MAY TRY TO RETURN FOR NEXT
WEEKEND BUT IT IS TOO EARLY TO SAY IF IT WILL BE ENOUGH TO KEEP US
DRY AND FOR HOW LONG THAT MAY LAST.    AAD

&&

.AVIATION...MAINLY VFR CONDS WITH SCT -SHRA. MTN OBSCURATION WITH
SNOW LEVEL AOB 3000 FT. ANOTHER WEAK FRONT APPROACHES THE COAST SAT
AM WITH MORE -RA AND MVFR CIGS...ESPECIALLY IN THE VICINITY OF KCEC.
JCA

&&

.MARINE...LARGE NW SWELL IS PEAKING THIS AFTERNOON AT 17-20 FT AT 16
SEC. THIS SWELL WILL SLOWLY SUBSIDE OVERNIGHT...THEN DIMINISH MORE
RAPIDLY ON SAT. A LOW PRESSURE SYSTEM WILL BE DROPPING SOUTH JUST
INSIDE OF 130W BRINGING INCREASING SOUTH WINDS BEGINNING SAT AFTN.
AFTER COORDINATING WITH SURROUNDING OFFICES...WE HAVE DECIDED TO GO
WITH THE GFS PLACEMENT OF THE LOW...BUT HAVE LOWERED WIND SPEEDS TO
BELOW GALE FORCE (FOR ZONE 475). AFTER HIGH PRESSURE BRIEFLY MOVES
OVERHEAD ON SUN...SOUTH WINDS WILL ONCE AGAIN BE ON THE INCREASE ON
MON IN ADVANCE OF A POTENT FRONT TO THE WEST. THIS FRONT MAY BE A
SLOW MOVER WITH A PROLONGED PERIOD OF STRONG SOUTH WINDS. MODELS ARE
HINTING AT SOLID GALES...WITH THE POTENTIAL FOR A FEW STORM FORCE
GUSTS LATE TUE. STEEP SEAS ARE EXPECTED TO ACCOMPANY THE STRONG
WINDS. MODELS DIVERGE QUICKLY BY LATE WED IN REGARDS TO THE
PLACEMENT AND MOVEMENT OF THE FRONT. CONFIDENCE IN THIS PERIOD IS
LOW AND HAVE LEFT THE CURRENT FCST UNCHANGED FOR THIS LATTER PART OF
THE FCST PERIOD. JCA

&&

.EKA WATCHES/WARNINGS...
HAZARDOUS SEAS WARNING PZZ450-455-470-475.
HIGH SURF ADVISORY CAZ001.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Nov 18, 4:04 PM PST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
404 PM PST FRI NOV 18 2011

CAZ001-200015-
REDWOOD COAST-
404 PM PST FRI NOV 18 2011

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.

A HIGH SURF ADVISORY IS IN EFFECT THROUGH 10 PM TONIGHT.

A LARGE NORTHWEST SWELL FROM 15 TO 17 FT WILL RESULT IN ABOVE
NORMAL SURF WITH BREAKERS OF 18 TO 22 FT WITH A FEW HIGHER SETS
POSSIBLE. THE BREAKERS WILL SLOWLY SUBSIDE INTO SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-200015-
MENDOCINO COAST-
404 PM PST FRI NOV 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-200015-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
404 PM PST FRI NOV 18 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 10 PM TONIGHT ABOVE
3000 FEET.

SNOW LEVELS WILL BE AROUND 2500 FEET TONIGHT. SNOW SHOWERS WILL
LESSEN IN FREQUENCY AND INTENSITY THIS EVENING INTO THE OVERNIGHT
HOURS. AN INCH OR TWO OF SNOW ACCUMULATION IS POSSIBLE ABOVE 3000
FEET IN LOCALLY HEAVIER SNOW BURSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 18, 10:14 PM PST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1014 PM PST FRI NOV 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             3 N ARCATA              40.91N 124.08W
11/18/2011  E0.25 INCH       HUMBOLDT           CA   NWS EMPLOYEE

            HAIL LASTED LESS THAN 5 MINUTES.

&&

STP

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 2:24 PM PSTGale WatchEKA26 hr
Nov 19, 3:38 PM PSTWinter Weather AdvisoryEKA14 hr

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.